# SDR 99FDEA00295

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

99-180 - LAND GEAR LEVER UNABLE TO RAISE AFT T/O.  LAND GEAR LEVER LATCH LIGHTS CIRCUIT BREAKER WAS CK IN.  NO CHG.  FLAPS RAISED TO 2 AND NO WARN HORN.  WING ANTI-ICE TEST AND DID NOT OPEN.  NOSE GEAR STEER HANDLE ALIGNMENT MARKS WERE ALIGNED.  REMOVED AND REPLACED LAND GEAR ACCESSORY UNIT PER MM 32-09-121.  OPS CK GOOD PER MM 32-09-122.
